Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "A.A. Kirillov"
Found 1 record(s)
1. On the nature of the spatial distribution of metric Inhomogeneities in the general solution of the Einstein equations near a cosmological singularity
A.A. Kirillov
JETP, 1993, Vol. 76, No. 3, p. 355
PDF (202.8K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems